# SDR 2001UALA00197

- Difficulty date: February 17, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 13,246 hours, 2,083 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 13,457 hours, 2,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STA 246 FLOORBEAM MID CHORD AT CUTOUT- LBL 38.5, BUCKLED STIFFENERS  STA 246 FLOORBEAM - RBL  7 AND 26.  *S/D*  REPAIR CRACK PER SRM 53-10-51, REPAIR 1, PAGE 201.  REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3, PAGE 201.
